Ok I have been on Suboxone for approx. a week It has really helped me out with my Vicodine addiction. But I itch all of the time. Not a rash or hives. Just itchy! Vicodine use to make my nose itch but that's it. Does anyone else have this problem????
So I was on Suboxone in 2007, then not on it again until today. I just started today at 8mg, and even though I never itches from it 6 years ago, this time is different. This time I'm itching like a mad man!!!! I remember I used to itch like crazy from snorting two 500mg trophies, two times a day. Damn near thought I had fleas or something cuz it drove me insane. This is pretty much the same. It HAS TO BE because of the kind of drug it is. I'll tell ya what though.....the nose itching is the absolute most annoying thing in the world. HOWEVER,,,,A LITTLE ITCHING IS A SMALL PRICE TO PAY FOR BEING "STABLE" NOW. I'M SURE ANYONE WHO'S ON SUBOXONE WOULD AGREE!!!!! ;)
So I just wanted to throw something out here to see if what I've experienced is common or if I'm just EXTREMELY WEAK!!! I was on 120mg of methadone for3 years. I left the state to see my kids and didn't know I had a warrant out and my ex wife so kindly called the police. So I was in jail for 27 days and needless to say they refused to give me methadone in there, so it was cold turkey time.......and time for a nice vacation IN HELL and that's putting it extremely extremely lightly!!! So I got outta jail and was through the physical parts of withdrawal. Then the damn mental part kicked in in overdrive. On top of that I had hourly anxiety attacks. Don't know why or where that came from, but after abou 65 days off methadone even the anxiety subsided by about 75% and now its tolerable. Here's the wrapper about this. I made it to 105 days completely clean, I mean 100% no substances on my body and I barely even took an ibuprofen. After 105 days AMD starting to feel great....... BAM!!!!! I took a nose dive starting to feel like such crap with major anxiety and some withdraw symptoms which is a mystery to me how that's even possible. The worst part was that for almost ALL 105 DAYS,, I never slept more than 2 hours a night and that's on a good night, bit the insomnia FINALLY GOT TO ME!! So I'm so totally ashamed of myself to say that I couldn't take it anymore and I HAD TO SLEEP, so I bought and snorted a couple of Oxycodone. And somehow snorting a "couple", mysteriously turned into snorting 20 of them over a 24 hour period! So needless to say I had to get my butt to a suboxone doctor today and he started me on 8mg of suboxone. I FEEL LILE SICH A FAILIRE!! SERIOUSLY TJE WHOLE TIME USING OVER THE LONG UEARS I ALWAYS SAOD THAT OF I COILD GST THE WOTHDRAWLS AND GET A COUPLE MONTHS OF "CLEAN TIME" UNDER MY BELT THEN I WOULD BE HOME FREE BABY YEAH!!!!!! I DON'T KNOW IF IWAS JUST NIEVE, OR IF I'M TUE WEAKEST DUDE IN THE WORLD, BUT I JUST WANNA LET PEOPLE KNOW THAT NO MATTER WHERE YOU'RE AT IN YOUR RECOVERY, I'VE TOTALLY LEARNED THAT I DON'T THINK WE CAN EVER JUST KICK BACK AND SAY "AHHHH IT'S OVER AND I'M CURED". JUST MAKE SURE TO ALWAYS BE AWARE THAT IT'S AN EVERYDAY THING. OH YEAH THIS MIGHT SOUND RIDICULOUS, BIT I FOUND OUT THAT OBSESSING OVER HOW MANY DAYS YOU HAVE CLEAN IS NOT NECESSARILY A GOOD THING!!! thanks yall for letting a guy totally just VENT!!!!!!
No need to feel like afailure ....relapse is a part of recovery ...u knew u messed up and did the right thing ...once u quit beating urself up and realize some people need medication to treat the disease ....good luck and keep up the good work
Relapse is a reality for most addicts. What you have to do is identify where things went wrong and put a plan in place to fix it. You HAVE to make changes or the cycle will continue. For one, like you said yourself, you can NEVER as an addict let your guard down. You could be clean for 20 years and STILL relapse. There is no "cure", only management. That was one of the biggest things that led to your relapse. Had you had a plan in place, you would have identified that you were struggling with cravings and feeling lousy, and you would have employed different (healthy) coping mechanisms to deal with that...even if it meant you had to go to a meeting 3 times a day, or call your sponsor every hour.
You need to formulate a solid plan for aftercare moving forward. That will involve things like NA/AA meetings, addiction therapy, etc. You must learn about the stages of relapse (a person relapses LONG before they pick up a pill), and learn how to identify triggers and what to do when you're feeling vulnerable.
You must make sure you eliminate any and ALL sources, and confide in a few people you trust. Support is paramount to addiction recovery too. If you keep it a secret, it will be much easier for you to use behind that secret. Essentially you have to put up roadblocks for yourself, making relapse VERY difficult. You have to be accountable and take control, and KEEP the control. GETTING clean isn't half as hard as STAYING clean, yet most people only focus on the detox part, and that's where so many people go wrong.
Best of luck to you, please keep posting, you will receive loads of info and support here. When you post again, start your own new thread, as this one is old and will likely get passed by by many responders. To start a new thread, click here:
All that itching will go away.itching comes with most opiates when your not full blown addicted to them. So you not being addicted to the percs, than jumping on the subs basically you were just doing tons more. Your body will get used to the subs/addicted and the itching will stop.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.